Iterative Matrix Bounds and Computational Solutions to the Discrete Algebraic Riccati Equation

Komaroff N. (1994) Iterative Matrix Bounds and Computational Solutions to the Discrete Algebraic Riccati Equation. IEEE Transactions on Automatic Control, 39 8: 1676-1678. doi:10.1109/9.310049


Author Komaroff N.
Title Iterative Matrix Bounds and Computational Solutions to the Discrete Algebraic Riccati Equation
Journal name IEEE Transactions on Automatic Control
ISSN 1558-2523
Publication date 1994-01-01
Sub-type Article (original research)
DOI 10.1109/9.310049
Volume 39
Issue 8
Start page 1676
End page 1678
Total pages 3
Subject 1706 Computer Science Applications
2207 Control and Systems Engineering
2208 Electrical and Electronic Engineering
Abstract Bilateral matrix bounds for the solution of the discrete algebraic Riccati equation (DARE) are presented. They are new or tighter than the existing bound. Computational algorithms to solve the DARE follow.
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Journal Article
Sub-type: Article (original research)
Collection: Scopus Import - Archived
 
Versions
Version Filter Type
Citation counts: Scopus Citation Count Cited 34 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Tue, 23 Aug 2016, 13:51:42 EST by System User